# SDR CALA2025110510924

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 41,263 hours, 15,050 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Retainer
- Part number: 149A7279Y1
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO PNEU ACCESS PANEL DOOR LATCHES WORN BEYONG LIMITS.PERFORMED STEPS 4A THROUGH 4E IRW SRM 57-10-13-2R-3.  PERFORMED STEPS 4F AND 4G HFEC OF CUTOUT AND HFEC HOLE PROBE COMMON TO THE REPAIR AREA.  NO FURTHER DEFECTS NOTED REF SRM 57-10-13-2R-3 AND 737 NDT PT.6 51-00-00 PROC 23 AND PROC 16 FLAP PEEN IAW SRM 57-10-13-2R-3. STEP H 1-3. C.  FABRICATED REPAIR PARTS IAW SRM 57-10-13-2R-3 STEP 4.I.  INSTALLED REPAIR PARTS IAW SRM 57-01-13-2R-3 STEPS 4.J THROUGH 4.N(4). LATCH COMMON TO REPAIR NEEDS TO BE SHIMMED.  NEW SEAL AND SEAL RETAINER INSTALLED IAW SRM 57-10-13-2R-3.  ALL WORK ACCOMPLISHED IAW SRM 57-10-13-2R-3.
